RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1948, Volume 12, Issue 1  


On asymptotic formulas for orthogonal polynomials
Ya. L. Geronimus
3
On the approximation of a continuous function by a linear differential transform of a polynomial
M. K. Gavurin
15
On the limits of variation of the function $\psi(x,k,l)$
N. G. Chudakov
31
On the complex zeros of Dirichlet's $L$-functions
K. A. Rodosskii
47
On the representation of an even number as the sum of a single prime and single almost-prime number
A. A. Rényi
57
On the representation of certain special Dirichlet series by definite integrals
E. A. Anfert'eva
79
On a theorem of S. N. Bernshtein
B. V. Gnedenko
97
A local limit theorem for sequences of events forming a compound chain of the second order
V. I. Bityutskov
101
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019